# SDR UALA2013071504933

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,387 hours, 24,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Missing
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT ABOVE SEAT 1B MISSING SEAL.  INSTALLED NEW SEAL.
